EconPapers    
Economics at your fingertips  
 

Shapley-value decompositions of changes in wage distributions: a note

Francesco Devicienti ()

The Journal of Economic Inequality, 2010, vol. 8, issue 1, 35-45

Keywords: Regression-based decomposition methods; Wage distribution; Shapley-value; J31 (search for similar items in EconPapers)
Date: 2010
References: View references in EconPapers View complete reference list from CitEc
Citations: View citations in EconPapers (23)

Downloads: (external link)
http://hdl.handle.net/10.1007/s10888-008-9102-3 (text/html)
Access to full text is restricted to subscribers.

Related works:
Working Paper: Shapley-Value Decompositions of Changes in Wage Distributions: A Note (2008) Downloads
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:kap:jecinq:v:8:y:2010:i:1:p:35-45

Ordering information: This journal article can be ordered from
http://www.springer. ... th/journal/10888/PS2

DOI: 10.1007/s10888-008-9102-3

Access Statistics for this article

The Journal of Economic Inequality is currently edited by Stephen Jenkins

More articles in The Journal of Economic Inequality from Springer, Society for the Study of Economic Inequality Contact information at EDIRC.
Bibliographic data for series maintained by Sonal Shukla () and Springer Nature Abstracting and Indexing ().

 
Page updated 2025-03-19
Handle: RePEc:kap:jecinq:v:8:y:2010:i:1:p:35-45